Singular values of a real rectangular tensor

Kungching Chang, Liqun Qi, Guanglu Zhou

Research output: Journal article publicationJournal articleAcademic researchpeer-review

46 Citations (Scopus)

Abstract

Real rectangular tensors arise from the strong ellipticity condition problem in solid mechanics and the entanglement problem in quantum physics. In this paper, we systematically study properties of singular values of a real rectangular tensor, and give an algorithm to find the largest singular value of a nonnegative rectangular tensor. Numerical results show that the algorithm is efficient.
Original languageEnglish
Pages (from-to)284-294
Number of pages11
JournalJournal of Mathematical Analysis and Applications
Volume370
Issue number1
DOIs
Publication statusPublished - 1 Oct 2010

Keywords

  • Algorithm
  • Nonnegative tensor
  • Partially symmetric tensor
  • Rectangular tensor
  • Singular value

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this